# SDR SWAA2025122253702

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 49,915 hours, 26,564 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Failed
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM FAILURE ON TAKE OFF.   R & R STABILIZER TRIM MOTOR & OPERATIONAL TEST CHECKED GOOD PER AMM 27-41-71. E116826
